Title

Size and shape spaces for landmark data in two dimensions: comment

RIS ID

108933

Publication Details

Cressie, N. A. (1986). Size and shape spaces for landmark data in two dimensions: comment. Statistical Science, 1 (2), 226-226.

Abstract

Professor Bookstein has ably presented a synthesis of the "size or shape variables" approach and the "deformation" approach within the field of morphometrics.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1214/ss/1177013698